MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 06656021190
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys estradiol iii results from six patient samples tested on the cobas e 411 analyzer (rack system).Patient sample 1 the initial result was >3000 pg/ml.The repeat result at 1:10 dilution was 1884 pg/ml.Patient sample 2 the initial result was >3000 pg/ml.The repeat result at 1:10 dilution was 2031 pg/ml.Patient sample 3 the initial result was >3000 pg/ml.The repeat result at 1:10 dilution was 2505 pg/ml.Patient sample 4 the initial result was >3000 pg/ml.The repeat result at 1:10 dilution was 2506 pg/ml.Patient sample 5 the initial result was >3000 pg/ml.The repeat result at 1:10 dilution was 2245 pg/ml.Patient sample 6 the initial result was >3000 pg/ml.The repeat result at 1:10 dilution was 1717 pg/ml.The initial results were not reported outside of the laboratory, as multiple patient sample results of >3000 pg/ml, prompting the rerun.The repeat results were deemed correct, as they matched the results from another laboratory.
 
Additional Manufacturer Narrative
The cobas e 411 analyzer (rack system) serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration and qc were acceptable.There was no indication of a reagent issue.The field service engineer (fse) found that the cause was due to an issue with the calibrator.He used a new calibrator and performed an assay performance check and performance testing, and they were within specifications.He also verified that unnecessary dilutions were reduced.The service engineer verified that the instrument was performing within specifications.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS ESTRADIOL III ASSAY
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23337480
Report Number1823260-2025-04255
Device Sequence Number18085367
Product Code CHP
UDI-Device Identifier04015630933358
UDI-Public04015630933358
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number06656021190
Device Lot Number844594
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale
Patient Weight62 KG